# SDR 04FDEA02631

- Difficulty date: August 24, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AJ5361056722400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  421 53-10  0009094  03SEP04  SIN  OPEN  U  FUSELAGE STRINGER 44 LT FRAME 13A TO 16A FOUND CORRODED AT MULTIPLE LOCATIONS.  ENT BY: 086361 RPT BY: 086361  SHGN 03SEP04  07:32  SIN U  SDR HAS BEEN SUBMITTED.  ENT BY: 086361 RPT BY: 086361**** S/D COMING ****.
